# SDR QXEA0000806

- Difficulty date: March 25, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 6,329 hours, 8,960 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAT- STRONG ELECTRICAL SMELL COMING FROM LAVATORY AREA.  PLACED ON MEL 38-1 PL 307125.  AIRCRAFT RETURNED TO SERVICE.
